# SDR AALA20141205005

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 46,791 hours, 22,342 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL.  ACFT WAS OVERWEIGHT.  DURING CLIMB THROUGH 10,000 FEET A STRONG BURNT RUBBER SMELL WAS REPORTED IN CABIN BUT DISSIPATED QUICKLY.  ACCOMPLISHED MCM 21-96-01 WITH NO FINDINGS.  R & R BOTH LT & RT AIR CONDITIONING REGULATORS.
